A Geometric Analysis of a Singular ODE Related to the Study of a Quasilinear PDE
MetadataShow full metadata
In this note we complement the analysis of a singular ordinary differential equation given in . Using geometric arguments we are able to settle the structure of the existence and non-existence regions in the parameter space and improve the nonexistence bound.
CitationTuomela, J. (2000). A geometric analysis of a singular ODE related to the study of a quasilinear PDE. Electronic Journal of Differential Equations, 2000(62), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.